# SDR DALA2017121808645

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB FORMER STA X05=408 AT FIXED LEADING EDGE INTERNAL STRUCTURE, LT WING. RIB FORMER STA X05=408 AT FIXED LEADING EDGE INTERNAL STRUCTURE , LT WING WAS REPAIRED PER SRM 57-06B FIG 23, SRM 51-30-2, SRM 51-30-5.
